April  2019, 39(4): 2285-2294. doi: 10.3934/dcds.2019096

Prescribing the $ Q' $-curvature in three dimension

Department of Mathematics, Sogang University, Seoul 121-742, Korea

Received  September 2018 Revised  October 2018 Published  January 2019

In this note, we consider the problem of prescribing $ \overline{Q}' $-curvature on a three-dimensional pseudohermitian manifold. Given a positive CR pluriharmonic function $ f $, we construct a contact form on the three-dimensional pseudo-Einstein manifold with $ \overline{Q}' $-curvature being equal to $ f $, under some natural positivity conditions. On the other hand, we prove a Kazdan-Warner type identity for the problem of prescribing $ \overline{Q}' $-curvature on the standard CR three sphere.

Citation: Pak Tung Ho. Prescribing the $ Q' $-curvature in three dimension. Discrete & Continuous Dynamical Systems - A, 2019, 39 (4) : 2285-2294. doi: 10.3934/dcds.2019096
References:
[1]

T. P. BransonL. Fontana and C. Morpurgo, Moser-Trudinger and Beckner-Onofri's inequalities on the CR sphere, Ann. of Math. (2), 177 (2013), 1-52. doi: 10.4007/annals.2013.177.1.1.

[2]

J. S. CaseC. Y. Hsiao and P. C. Yang, Extremal metrics for the $Q'$-curvature in three dimensions, C. R. Math. Acad. Sci. Paris, 354 (2016), 407-410. doi: 10.1016/j.crma.2015.12.012.

[3]

J. S. Case, C. Y. Hsiao and P. C. Yang, Extremal metrics for the $Q'$-curvature in three dimensions, J. Eur. Math. Soc., (2018), accepted.

[4]

J. S. Case and P. C. Yang, A Paneitz-type operator for CR pluriharmonic functions, Bull. Inst. Math. Acad. Sin. (N.S.), 8 (2013), 285-322.

[5]

S.-Y. A. Chang and P. C. Yang, A perturbation result in prescribing scalar curvature on $S^n$, Duke Math. J., 64 (1991), 27-69. doi: 10.1215/S0012-7094-91-06402-1.

[6]

S.-Y. A. Chang and P. C. Yang, Conformal deformation of metrics on $S^2$, J. Differential Geom., 27 (1988), 259-296. doi: 10.4310/jdg/1214441783.

[7]

X. Chen and X. Xu, The scalar curvature flow on $S^n$——perturbation theorem revisited, Invent. Math., 187 (2012), 395-506. doi: 10.1007/s00222-011-0335-6.

[8]

J. H. Cheng, Curvature functions for the sphere in pseudo-Hermitian geometry, Tokyo J. Math., 14 (1991), 151-163. doi: 10.3836/tjm/1270130496.

[9]

S. Dragomir and G. Tomassini, Differential Geometry and Analysis on CR Manifolds, Progress in Mathematics, 246, Birkhäuser Boston, Boston, MA, 2006.

[10]

K. Hirachi, $Q$-prime curvature on CR manifolds, Differential Geom. Appl., 14 (2014), 213-245. doi: 10.1016/j.difgeo.2013.10.013.

[11]

K. Hirachi, Scalar pseudo-Hermitian invariants and the Szegő kernel on three-dimensional CR manifolds, Complex geometry (Osaka, 1990), 67-76, Lecture Notes in Pure and Appl. Math., 143, Dekker, New York, 1993.

[12]

C. Y. Hsiao and P. L. Yung, Solving the Kohn Laplacian on asymptotically flat CR manifolds of dimension 3, Adv. Math., 281 (2015), 734-822. doi: 10.1016/j.aim.2015.04.028.

[13]

J. M. Lee, Pseudo-Einstein structures on CR manifolds, Amer. J. Math., 110 (1988), 157-178. doi: 10.2307/2374543.

[14]

J. M. Lee, The Fefferman metric and pseudohermitian invariants, Trans. Amer. Math. Soc., 296 (1986), 411-429. doi: 10.2307/2000582.

show all references

References:
[1]

T. P. BransonL. Fontana and C. Morpurgo, Moser-Trudinger and Beckner-Onofri's inequalities on the CR sphere, Ann. of Math. (2), 177 (2013), 1-52. doi: 10.4007/annals.2013.177.1.1.

[2]

J. S. CaseC. Y. Hsiao and P. C. Yang, Extremal metrics for the $Q'$-curvature in three dimensions, C. R. Math. Acad. Sci. Paris, 354 (2016), 407-410. doi: 10.1016/j.crma.2015.12.012.

[3]

J. S. Case, C. Y. Hsiao and P. C. Yang, Extremal metrics for the $Q'$-curvature in three dimensions, J. Eur. Math. Soc., (2018), accepted.

[4]

J. S. Case and P. C. Yang, A Paneitz-type operator for CR pluriharmonic functions, Bull. Inst. Math. Acad. Sin. (N.S.), 8 (2013), 285-322.

[5]

S.-Y. A. Chang and P. C. Yang, A perturbation result in prescribing scalar curvature on $S^n$, Duke Math. J., 64 (1991), 27-69. doi: 10.1215/S0012-7094-91-06402-1.

[6]

S.-Y. A. Chang and P. C. Yang, Conformal deformation of metrics on $S^2$, J. Differential Geom., 27 (1988), 259-296. doi: 10.4310/jdg/1214441783.

[7]

X. Chen and X. Xu, The scalar curvature flow on $S^n$——perturbation theorem revisited, Invent. Math., 187 (2012), 395-506. doi: 10.1007/s00222-011-0335-6.

[8]

J. H. Cheng, Curvature functions for the sphere in pseudo-Hermitian geometry, Tokyo J. Math., 14 (1991), 151-163. doi: 10.3836/tjm/1270130496.

[9]

S. Dragomir and G. Tomassini, Differential Geometry and Analysis on CR Manifolds, Progress in Mathematics, 246, Birkhäuser Boston, Boston, MA, 2006.

[10]

K. Hirachi, $Q$-prime curvature on CR manifolds, Differential Geom. Appl., 14 (2014), 213-245. doi: 10.1016/j.difgeo.2013.10.013.

[11]

K. Hirachi, Scalar pseudo-Hermitian invariants and the Szegő kernel on three-dimensional CR manifolds, Complex geometry (Osaka, 1990), 67-76, Lecture Notes in Pure and Appl. Math., 143, Dekker, New York, 1993.

[12]

C. Y. Hsiao and P. L. Yung, Solving the Kohn Laplacian on asymptotically flat CR manifolds of dimension 3, Adv. Math., 281 (2015), 734-822. doi: 10.1016/j.aim.2015.04.028.

[13]

J. M. Lee, Pseudo-Einstein structures on CR manifolds, Amer. J. Math., 110 (1988), 157-178. doi: 10.2307/2374543.

[14]

J. M. Lee, The Fefferman metric and pseudohermitian invariants, Trans. Amer. Math. Soc., 296 (1986), 411-429. doi: 10.2307/2000582.

[1]

Chungen Liu, Yafang Wang. Existence results for the fractional Q-curvature problem on three dimensional CR sphere. Communications on Pure & Applied Analysis, 2018, 17 (3) : 849-885. doi: 10.3934/cpaa.2018043

[2]

Ali Maalaoui. Prescribing the Q-curvature on the sphere with conical singularities. Discrete & Continuous Dynamical Systems - A, 2016, 36 (11) : 6307-6330. doi: 10.3934/dcds.2016074

[3]

Ali Hyder, Luca Martinazzi. Conformal metrics on $\mathbb{R}^{2m}$ with constant Q-curvature, prescribed volume and asymptotic behavior. Discrete & Continuous Dynamical Systems - A, 2015, 35 (1) : 283-299. doi: 10.3934/dcds.2015.35.283

[4]

Yaiza Canzani, Dmitry Jakobson, Igor Wigman. Scalar curvature and $Q$-curvature of random metrics. Electronic Research Announcements, 2010, 17: 43-56. doi: 10.3934/era.2010.17.43

[5]

Kelum Gajamannage, Erik M. Bollt. Detecting phase transitions in collective behavior using manifold's curvature. Mathematical Biosciences & Engineering, 2017, 14 (2) : 437-453. doi: 10.3934/mbe.2017027

[6]

Yaiza Canzani, A. Rod Gover, Dmitry Jakobson, Raphaël Ponge. Nullspaces of conformally invariant operators. Applications to $\boldsymbol{Q_k}$-curvature. Electronic Research Announcements, 2013, 20: 43-50. doi: 10.3934/era.2013.20.43

[7]

W. Cary Huffman. Self-dual $\mathbb{F}_q$-linear $\mathbb{F}_{q^t}$-codes with an automorphism of prime order. Advances in Mathematics of Communications, 2013, 7 (1) : 57-90. doi: 10.3934/amc.2013.7.57

[8]

E. Camouzis, H. Kollias, I. Leventides. Stable manifold market sequences. Journal of Dynamics & Games, 2018, 5 (2) : 165-185. doi: 10.3934/jdg.2018010

[9]

Camillo De Lellis, Emanuele Spadaro. Center manifold: A case study. Discrete & Continuous Dynamical Systems - A, 2011, 31 (4) : 1249-1272. doi: 10.3934/dcds.2011.31.1249

[10]

Zhiguo Feng, Ka-Fai Cedric Yiu. Manifold relaxations for integer programming. Journal of Industrial & Management Optimization, 2014, 10 (2) : 557-566. doi: 10.3934/jimo.2014.10.557

[11]

Franz W. Kamber and Peter W. Michor. The flow completion of a manifold with vector field. Electronic Research Announcements, 2000, 6: 95-97.

[12]

Claudia Valls. The Boussinesq system:dynamics on the center manifold. Communications on Pure & Applied Analysis, 2005, 4 (4) : 839-860. doi: 10.3934/cpaa.2005.4.839

[13]

W. Cary Huffman. On the theory of $\mathbb{F}_q$-linear $\mathbb{F}_{q^t}$-codes. Advances in Mathematics of Communications, 2013, 7 (3) : 349-378. doi: 10.3934/amc.2013.7.349

[14]

Gokhan Yener, Ibrahim Emiroglu. A q-analogue of the multiplicative calculus: Q-multiplicative calculus. Discrete & Continuous Dynamical Systems - S, 2015, 8 (6) : 1435-1450. doi: 10.3934/dcdss.2015.8.1435

[15]

Fabio Nicola. Remarks on dispersive estimates and curvature. Communications on Pure & Applied Analysis, 2007, 6 (1) : 203-212. doi: 10.3934/cpaa.2007.6.203

[16]

Vittorio Martino. On the characteristic curvature operator. Communications on Pure & Applied Analysis, 2012, 11 (5) : 1911-1922. doi: 10.3934/cpaa.2012.11.1911

[17]

Leszek Gasiński, Nikolaos S. Papageorgiou. Dirichlet $(p,q)$-equations at resonance. Discrete & Continuous Dynamical Systems - A, 2014, 34 (5) : 2037-2060. doi: 10.3934/dcds.2014.34.2037

[18]

M. Phani Sudheer, Ravi S. Nanjundiah, A. S. Vasudeva Murthy. Revisiting the slow manifold of the Lorenz-Krishnamurthy quintet. Discrete & Continuous Dynamical Systems - B, 2006, 6 (6) : 1403-1416. doi: 10.3934/dcdsb.2006.6.1403

[19]

Alexander Nabutovsky and Regina Rotman. Lengths of geodesics between two points on a Riemannian manifold. Electronic Research Announcements, 2007, 13: 13-20.

[20]

George Osipenko. Linearization near a locally nonunique invariant manifold. Discrete & Continuous Dynamical Systems - A, 1997, 3 (2) : 189-205. doi: 10.3934/dcds.1997.3.189

2018 Impact Factor: 1.143

Metrics

  • PDF downloads (37)
  • HTML views (61)
  • Cited by (0)

Other articles
by authors

[Back to Top]